# SDR SWAA2020122137747

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 73,561 hours, 43,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR NOT SEATING PROPERLY.  ADJUSTED FWD SERVICE DOOR ESCAPPE SLIDE FLAP & GIRT BAR, IAW AMM 25-66-00.  ACCOMPLISHED WITHOUT REMOVING SLIDE FROM POSITION.
